# SDR USAA2014080800001

- Difficulty date: August 7, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 46,791 hours, 19,253 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211029001299
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ARMED INDICATOR ON BOTTOM OF DOOR 2R MISSING.  REPLACED GIRT BAR IN 2R SLIDE PACK ASSEMBLY IAW AMM 25-62-44-464-A.
